Re: [MOL] Judy's Radiation /tylenol- Question? [01002] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Judy's Radiation /tylenol- Question?



Hi 
This note about tylenol really hits me a little because I took so much tylenol
this week because of my back being bad and all.  Do you think I did something
to myself by taking so much.  For the last 2 days I have had such bad stomach
pains and it feels like my insides are coming out. I took tylenol from last
SUnday to this past friday.  About 6 per day.
I have an appointment tomorrow and I'll mention your note to the doctor.
Love
PJ
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------